# SDR AWXA960387

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-8 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK FLANGE BS 347, LB 25, WL 208.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-30-2.  (M)
